# SDR UALA2010090703276

- Difficulty date: September 5, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 56,305 hours, 20,667 cycles
- Engine: Iae V2527A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Broken
- Location: Oxy Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REINSTALLING AFT LT DOOR OVERHEAD PANEL FOUND BROKEN WIRE ON THE OXYGEN GENERATOR.  REPLACED O2 GEN ASSY, ACP O2 MASK DROP, CHECKED OK.
